A Suzuki type fixed point theorem for a generalized multivalued mapping on partial Hausdorff metric spaces

Calogero Vetro, Basit Ali, Mujahid Abbas

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

In this paper, we obtain a Suzuki type fixed point theorem for a generalized multivalued mapping on a partial Hausdorff metric space. As a consequence of the presented results, we discuss the existence and uniqueness of the bounded solution of a functional equation arising in dynamic programming.
Original languageEnglish
Pages (from-to)553-563
Number of pages11
JournalTopology and its Applications
Volume160
Publication statusPublished - 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this